Journal of Symbolic Logic

Noncappable Enumeration Degrees Below $0'_e$

S. Barry Cooper and Andrea Sorbi

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Abstract

We prove that there exists a noncappable enumeration degree strictly below $\mathbf{0}'_e$.

Article information

Source
J. Symbolic Logic, Volume 61, Issue 4 (1996), 1347-1363.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183745139

Mathematical Reviews number (MathSciNet)
MR1456111

Zentralblatt MATH identifier
0874.03055

JSTOR
links.jstor.org

Subjects
Primary: 03D30: Other degrees and reducibilities

Keywords
Enumeration operator enumeration degree $\Sigma^0_2$-set

Citation

Cooper, S. Barry; Sorbi, Andrea. Noncappable Enumeration Degrees Below $0'_e$. J. Symbolic Logic 61 (1996), no. 4, 1347--1363. https://projecteuclid.org/euclid.jsl/1183745139


Export citation